# SDR 98ZZZX727

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Propeller: Hartzl HCB3T*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 8460
- Condition: Defective
- Location: Pilot Tube
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HUBS WERE RECEIVED FROM DIAMOND AVIACAO LTDA, BRAZIL.   ON HUB, SN BUA19254, THE NR 1 PILOT TUBE IS EXTENDING TOO FAR OUTWARD FROM THE END OF THE HUB ARM.  ON HUB, SN BUA19255, THE NR 2 AND NR 3 PILOT TUBES ARE EXTENDING TOO FAR OUTWARD. SPECIFIED DIMENSION IS 3.750 INCHES PLUS OR MINUS .0625 INCH FROM THE OTBD END OF THE HUB ARM TO THE OTBD END OF THE PILOT TUBE.  ACTUAL DIMENSIONS ARE 3.920 INCHES, 3.845 INCHES, AND 3.875 INCHES RESPECTIVELY.  THE SUSPECTED CAUSE IS IN FLIGHT SLIPPAGE CAUSED BY UNDERSIZED PILOT TUBES.
